# SDR F3LA2023090600157

- Difficulty date: August 22, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N318FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7946
- Aircraft time: 18,933 hours, 8,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 14252.0221. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. R2 DOOR SILL CORRODED 3 PLCS
CORRECTIVE ACTION: REPAIRED R2 DOOR SILL AT FR 68 IAW A320 SRM 53-41-14-300-001. REPAIR CATERFORY A. NO FURTHER ACTION REQUIRED. MX ACTION OK/END/
